# SDR CALA2016042800261

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 5,526 hours, 575 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFA201102
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG METALLIC BURNT ODOR OBSERVED IMMEDIATELY AFTER TAKEOFF AT AFT GALLEY & ACFT 4LR JUMP SEAT AREA, QUICKLY DISAPPEARED AFTER TAKEOFF.  NO SMOKE OBSERVED REF LOG PG 8488129.  INSPECTED AFT GALLEYS, ALL EQUIP FOR EVIDENCE OF SMOKE & ODOR, FOUND NONE.  AIR CONDITIONING, LOWER E & E COMPARTMENT, OHCR & LAVATORY, 4LR SYS OPN FOUND NORMAL.  FLIGHT ATTENDANT AT 4R, VERBAL REPORTED FAILED SEAT MONITOR & FELT SMELL SAME TIME.  PULLED FDG TO ISOLATE 27-40 JKL SEAT POWER.
